# SDR SWAA012919

- Difficulty date: October 23, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 56,966 hours, 36,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 6556633
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT COVER LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER MM.
